# SDR R61A201306220552

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 23,460 hours, 17,337 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Seats 5a And C
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE OXYGEN MASKS ABOVE SEATS 5A AND 5C FELL.  MX SECURED OXYGEN MASKS IAW AMM AND OPS CHECKED GOOD.
